In Reply We would like to thank Jain et al and Garfinkle et al for their thoughtful comments on our recent Original Investigation.1 Jain et al inquired about those who received higher doses of radiation (54-59 Gy). We report a protective association between higher dose of radiation and lower all-cause death (adjusted hazard ratio [aHR], 0.75; 95% CI, 0.56-1.01). Data are unavailable to explore grade 4 hematologic and nonhematologic toxic effects. We did attempt to determine outcomes based on hospital volume with hierarchical models, but the sample size in the lowest-volume hospitals affected convergence. We therefore reported a descriptive analysis of regional variation in treatment patterns and outcomes. Finally, Jain et al inquired about the use of capecitabine in combination with mitomycin C or cisplatin. In the cohort, only 17 patients received capecitabine in combination with mitomycin C, while none received capecitabine with cisplatin. Because capecitabine is an oral medication, we could not determine interruptions or discontinuation. Therefore, these patients were excluded from analyses evaluating the association between chemoradiation interruption or noncompletion and survival outcomes.